AMS Bookstore LOGO amslogo
Return to List  Item: 1 of 1   
Analytic Quotients: Theory of Liftings for Quotients over Analytic Ideals on the Integers
Ilijas Farah, York University, Toronto, ON, Canada
SEARCH THIS BOOK:

Memoirs of the American Mathematical Society
2000; 177 pp; softcover
Volume: 148
ISBN-10: 0-8218-2117-2
ISBN-13: 978-0-8218-2117-6
List Price: US$60
Individual Members: US$36
Institutional Members: US$48
Order Code: MEMO/148/702
[Add Item]

Request Permissions

Readership

Graduate students and research mathematicians interested in set theory.

Table of Contents

  • Introduction
  • Baire-measurable homomorphisms of analytic quotients
  • Open coloring axiom and uniformization
  • Homomorphisms of analytic quotients under OCA
  • Weak extension principle
  • Gaps and limits in analytic quotients
  • Bibliography
  • Index
  • Index of special symbols
Powered by MathJax
Return to List  Item: 1 of 1   

  AMS Home | Comments: webmaster@ams.org
© Copyright 2014, American Mathematical Society
Privacy Statement

AMS Social

AMS and Social Media LinkedIn Facebook Podcasts Twitter YouTube RSS Feeds Blogs Wikipedia